# SDR R61A201610160591

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 2,794 hours, 1,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Faded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE FORWARD ENTRY RIGHT EMERGENCY LIGHTS WERE FADED. MAINTENANCE REMOVED AND REPLACED THE LIGHTS IAW AMM AND OPS CHECKED GOOD.
